# SDR REXA2016061001079

- Difficulty date: June 10, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 19,014 hours, 18,429 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SEAL RETAINER IS WAVY WITH MULTIPLE BENDS THROUGHOUT RETAINER.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE SEAL RETAINER, PN:601R318722-1 IAW SRM 51-40-11 AND REO: 601R-52-11-915, REV DATED 01/04/06.
